Warning

 

Close

Confirm Action

Are you sure you wish to do this?

Confirm Cancel
Member Login
Posted: 9/4/2001 1:40:09 PM EDT
This is a prescription drug for lowering cholesterol. Mine cholesterol was 329 - DEATH ZONE. (Its hereditary, my diet is OK) Now, after taking this stuff for 1 month with absolutely no diet change, its 187. This stuff really works.... Guess I'll live a while longer which means more range time [:D]
Link Posted: 9/4/2001 1:52:02 PM EDT
Yes, it worked great for me also. But you still need to change your diet. That was the hard part for me.
Link Posted: 9/4/2001 1:55:11 PM EDT
I think my diet is fairly low fat already. Ummm well OK once a week I have been known to eat a crispy chicken sandwich at McDonalds...
Link Posted: 9/4/2001 2:24:41 PM EDT
It works great for me too. Now if I could only find something that works that well for diabetes eh?
Link Posted: 9/4/2001 3:43:38 PM EDT
ECS.. Was taking 20 mg Lescol with little result (310 down to 280). Doc upped it to 80mg. Will see in 6 months.
Link Posted: 9/4/2001 5:53:16 PM EDT
I thought Lipitor was a villain from He-Man, Master of the Universe.
Link Posted: 9/4/2001 6:08:54 PM EDT
I've been taking it for about 3 months. Lowered my cholesterol from 240-260 to 156. The doc is extremely happy. My HDL/LDL ratio is improved, but not as much as we had hoped so I have to work on that as well. Not quite sure what to do about it. The doc says it’s good stuff, but like all medications in that class of drugs, if you find yourself having muscle aches and fatigue, you need to see the doc ASAP. In rare cases it causes rhabdomyolysis, which can be fatal. Search for information on Baycol for more information.
Link Posted: 9/5/2001 10:06:29 AM EDT
My wifes doc prescribed it for her and after two months called her and said not to take it any more. She had not had another cholesterol test yet. Evidently he got some kind of warning about it. Just hought I would mention this FYI. Joe
Link Posted: 9/5/2001 11:04:39 AM EDT
Iwas taking it for awhile until I found out it was causing muscle ache. My doctor told me it couldn't be the medication.When I ran into someone at the gym who had the same complaint and his doctor told it was I confrounted my doctor again and he said he was hearing the same thing now.He has me on Pravacol now. Less muscle aches with this.
Link Posted: 9/5/2001 1:32:21 PM EDT
Was on Baycol then the news reports of problems hit the airwaves so I stopped. Now I hear that all "statins" can cause similar problems. Destruction of muscle tissue. Have an appointment to see my DR. and find out what the #%*# is going on! [puke]
Top Top